Wednesday, December 5, 2012


For the longest time my humans have been putting that awful Frontline stuff on me once a month like clockwork. 

Friends, that is terrible stuff!  I think I might be Allergic to it!  When I first became a Boss Cat, it didn't bother me much, but this last month it made my furs fall out, and I got all itchy so I scratched at it and made a Great Red Spot (like Jupiter's, but just a little smaller) and AB Karen said "Oh dear" and now I have something called Comfortis.  Which implies "comfort"--right?  Well.

Comfortis is a pill.  I don't do pills. 

It's a chewable pill, but it smells like yuck.  AB Karen smushed one and covered it with gravy, to which I replied, "Nope."

Then she put a whole one in a handful of treats.  I ate all of the treats, but to the pill I said "Nope."

AAB Christine got the bright idea to bring in Pill Pockets. 

See that ginormous pill?  It's bigger than the pocket!!!

She even brought in two flavors, thinking she could entice me with Salmon flavored treats.  Unfortunately (for her, the Traitor), I don't like soft treats one bit.  They get stuck in my teeths.  So I said "Nope" to that idea, too.

Now I hear whispering between AABs Christine and Britta Re: "Pilling the Cat."


Allow me to refer you to a blog post from December 6, 2008:
We did get one thing straight: The library staff will never, ever give me pills.
Hmmmm.  Apparently I work with a lot of Liar-Liar-Pants-On-Fires.  Or at least three (3) of them.

I have a bad feeling about how this afternoon is going to go.  I'm alert and prepared for battle.

I dare you.
Wish me luck,


PS My V-E-T appointment last month was just my yearly check-up.  I have clean ears, bright eyes, and nice teeths.  I am alert and responsive.

There was talk about my *ahem* slightly-more-masculine-than-last-year weight.  I have gained one (1) pound.  I tried telling Dr. Jon it was All Muscle, but he said maybe I should have fewer treats. 

The good thing is that I have thirteen (13!!!) people to treat me, and sometimes there are miscommunications. . .